# SDR FDEA201808172037

- Difficulty date: August 1, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: ANB7203151
- Condition: Cracked
- Location: Bs 1462-1505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL, OTBD WEB WAS CRACKED AT PREVIOUS REPAIR LOWER STIFFENER CHANNEL. REMOVED AND REPLACED THE TEE FITTING ANB7203-151, IAW DRAWING ANB7203, AND SRM 51-33-01, VOL 2.
